MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CBS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
We were notified of the following event: "information received by email on june 6, 2019 from area rep c/o customer (b)(6) (email ccd) (b)(6) stating "the following account has a scale calibration issue that needs to be repaired immediately.We were in a hysteroscopy case yesterday (b)(6) 2019.During the case, the deficit fluctuated from a positive number all the way up to 210 down to a negative 180.Intermittently during the case.A test was run on the unit and it ran negative in the end as well.Please have a replacement unit sent to this facility asap as they are down to one usable unit.(b)(6).(b)(4)."".
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer w.O.M.World of medicine gmbh on 5th of august 2019.The device was in a condition where it should not have been used for surgery.Relevant findings: - the bag deflector is missing - the left hook is broken - right hook is bent - both trays are bent - the scale pole is bent see also pictures attached.The instructions for use states in - chapter 6 functional check: "perform a visual check of the devices.Do not use the system in case of obvious damage." - chapters 3 purpose and 5 system operation : "warning! do not use this system if a defect is suspected or detected during the function check.This also applies to obvious defects, especially defects and damage to the power plug and power cord." - chapters 3 purpose and 6 functional check: "warning! the functional test must be performed prior to each device use." the root cause of the complaint is therefore the improper handling of the device and the use of the device despite numerous obvious damages.

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8767233
Report Number3002914049-2019-00007
Device Sequence Number16566616
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1